# SDR SWAA2023031099860

- Difficulty date: February 6, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N8524Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36970
- Aircraft time: 20,203 hours, 9,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WIRE SUPPORT ANGLE COMMON TO 867 FRAME AT STR 3R.<[01] REMOVED CRACK DAMAGED SUPPORT ANGLE COMMON TO BS 867 RBL 15 WL 301 TO 305 STR 3 R/H IAW SRM 51-40-02-0G-0 NO DAMAGE LIMITS GIVEN IN SRM PART IS REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 LOCATED AND DRILLED NEW SUPPORT ANGLE IAW SRM 51-40-05-0G-0 OK TO INSTALL;[02] VERIFIED CORRECTIVE ACTION 1 WITH OK TO INSTALL AND MEASUREMENT TABLE;[03] INSTALLED WIRE SUPPORT BRACKET AT BS 867 FRAME RBL 15 WL 301 TO 305 IAW SRM 51-40-02-0G-0 AND AIPC 53-42-51-56 OK TO INSTALL DISPLACED WIRING; INSULATION AND TUBE.;[04] VERIFIED CORRECTIVE ACTION 3 OK TO INSTALL DISPLACED WIRING; INSULATION AND TUBE GIVEN;[05] RELOCATED DISPLACED INSULATION BLANKETS AT BS 867 RBL 15 WL 301 TO 305 IAW AMM 25-80-00-400-801. INSTALLED WIRING AND TUBE IAW SOPM 20-50-01;[06] VERIFIED CORRECTIVE ACTION 5
